Pain after cortisone injection

Hello thank you for letting me join this lovely group 💛

Comments

  • SarahGF
    SarahGF Moderator Posts: 97
    edited 10. Jul 2021, 11:38

    Hi @Eileen23, welcome to the Online Community! It's lovely to have you here.

    I see that you've experienced pain following your cortisone injection. Here's something I found from Versus Arthritis' page about steroid injections that you might find useful:

    Occasionally people notice a flare-up in their joint pain within the first 24 hours after an injection. This usually settles by itself within a couple of days, but taking simple painkillers like paracetamol will help.

    However of course this is just one possible cause and if you are at all worried then you should talk to your doctor.

    Please feel free to continue browsing the Online Community and join in wherever you like, it's good to talk!

    All the best, Sarah (moderator)

  • wazz42
    wazz42 Member Posts: 145

    Hi @Eileen23

    How are you, I hope you are recovered from the immediate effects of your steroid. I've had a few now in various joints. Some have been brilliant for me, one in my knee had me walking normally for quite a while, sadly they don't always last.

    Have a look around and see where your next post is going to be

    wazz xx

  • kentishlady
    kentishlady Member Posts: 807

    Hi Eileen. I have occasional cortisone injections in my knee. Usually find knee is a bit sore for 24 hours or so after. However, last time I had a dreadful flare for 2 days and it then settled down. Unfortunately, as someone has said, the beneficial affect doesn't seem to last very long. I hope you are now feeling better.

    Beryl

Sign In or Register to comment.

Who's Online

6
frogmorton
frogmorton
+5 Guests

Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account